# SDR SWIA200718094

- Difficulty date: April 6, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 4,697 hours, 3,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A FUEL ODOR IN THE CABIN.  RAN ENGINES WITH PACKS RUNNING OFF OF ENGINE BLEED AIR.  COULD NOT DUPLICATE DISCREPANCY,
